# SDR F3LA2023082500136

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 18,390 hours, 8,115 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 809, LP 368493 ITEM 1 - POSS BIRD(S) STRIKE DEPARTING TTN.  PERFORMED BIRD STRIKE INSPECTION OF ENTIRE A/C IAW 05-51-25-210-801 & 05-51-19-210-801, NO EVIDENCE OF BIRDSTRIKE NOTED. A/C OK TO CONTINUE.  FLIGHT 809, LP 368493 ITEM 2 - ECAM MSG ENG 2 FUEL STRAIN ON DEPARTURE. PERFORMED DQIS BITE TEST IAW AMM 28-46-00-740-001-A NO FAULTS NOTED AT THIS TIME. A/C OK TO CONTINUE.
